Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quasiflats with holes in reductive groups

Kevin Wortman

Algebraic & Geometric Topology 6 (2006) 91–117
Bibliography
1 K S Brown, Buildings, Springer (1989) MR969123
2 A Eskin, Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces, J. Amer. Math. Soc. 11 (1998) 321 MR1475886
3 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
4 A Eskin, B Farb, Quasi-flats in $H^2\times H^2$, from: "Lie groups and ergodic theory (Mumbai, 1996)", Tata Inst. Fund. Res. Stud. Math. 14, Tata Inst. Fund. Res. (1998) 75 MR1699359
5 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. (1997) MR1608566
6 H M Morse, A fundamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc. 26 (1924) 25 MR1501263
7 G D Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press (1973) MR0385004
8 P Pansu, Métriques de Carnot–Carathéodory et quasiisométries des espaces symétriques de rang un, Ann. of Math. $(2)$ 129 (1989) 1 MR979599
9 K Wortman, Quasi-isometric rigidity of higher rank $S$–arithmetic lattices, preprint
10 K Wortman, Quasi-isometries of rank one $S$–arithmetic lattices, preprint